Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 501-506

Asymptotic constancy of solutions of systems of difference equations

1Departamento de Ciencias, Universidad de Los Lagos, Casilla 933, Osorono, Chile
2Departamento de Matem√°ticas, Facultad de Ciencias, Universidad de Chile, Casilla 653, Santiago, Chile

Received 9 September 1993; Revised 31 October 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Assuming only conditional summability we study the convergence of the solutions of difference systems.